# SDR AWXA0001506

- Difficulty date: March 19, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 36,640 hours, 17,138 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: D57460156201
- Condition: Gouged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 1 SLAT OUTBOARD T/E LOWER SURFACE GOUGED.  REPAIRED IAW AWA ER 26-5711-01072-JS2.
